Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 2, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Mar 3, 2025, 10:31 PM CST for Blaine County, Custer County, Dewey County, Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2025, 10:31 PM CST (04:31 UTC)
- Expired
- Mar 3, 2025, 11:15 PM CST
- In force
- 44 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Blaine County, OK, Custer County, OK, Dewey County, OK
The radar
The Vance AFB radar (KVNX), 130 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 9:33 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -433 J/kg
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 534 m²/s²
- 0-3 km storm-relative helicity
- 486 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
880
WFUS54 KOUN 040431
TOROUN
OKC011-039-043-040515-
/O.NEW.KOUN.TO.W.0002.250304T0431Z-250304T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1031 PM CST Mon Mar 3 2025
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northeastern Custer County in western Oklahoma...
Southwestern Blaine County in northwestern Oklahoma...
Southeastern Dewey County in northwestern Oklahoma...
* Until 1115 PM CST.
* At 1031 PM CST, a severe thunderstorm capable of producing a
tornado was located near Arapaho, moving northeast at 40 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Greenfield, Arapaho, Thomas, Eagle City, Custer City, Oakwood, and
Fay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3556 9895 3568 9904 3598 9864 3571 9834
TIME...MOT...LOC 0431Z 236DEG 35KT 3562 9894
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
MDU3 follow-up statements
898
WWUS54 KOUN 040438
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1038 PM CST Mon Mar 3 2025
OKC011-039-043-040515-
/O.CON.KOUN.TO.W.0002.000000T0000Z-250304T0515Z/
Custer OK-Blaine OK-Dewey OK-
1038 PM CST Mon Mar 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CST FOR
NORTHEASTERN CUSTER...WEST CENTRAL BLAINE AND SOUTHEASTERN DEWEY
COUNTIES...
At 1038 PM CST, a severe thunderstorm capable of producing a tornado
was located near Custer City, moving northeast at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Thomas, Custer City, Oakwood, Eagle City, and Fay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3561 9887 3572 9899 3598 9864 3574 9837
TIME...MOT...LOC 0438Z 228DEG 47KT 3571 9885
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
MDU930
WWUS54 KOUN 040452
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1052 PM CST Mon Mar 3 2025
OKC011-039-043-040515-
/O.CON.KOUN.TO.W.0002.000000T0000Z-250304T0515Z/
Custer OK-Blaine OK-Dewey OK-
1052 PM CST Mon Mar 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CST FOR
NORTHEASTERN CUSTER...WEST CENTRAL BLAINE AND SOUTHEASTERN DEWEY
COUNTIES...
At 1052 PM CST, a severe thunderstorm capable of producing a tornado
was located near Oakwood, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Thomas, Oakwood, Eagle City, and Fay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3566 9872 3581 9887 3598 9864 3578 9842
TIME...MOT...LOC 0452Z 229DEG 37KT 3589 9873
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MDU113
WWUS54 KOUN 040502
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1102 PM CST Mon Mar 3 2025
OKC011-039-043-040515-
/O.CON.KOUN.TO.W.0002.000000T0000Z-250304T0515Z/
Custer OK-Blaine OK-Dewey OK-
1102 PM CST Mon Mar 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CST FOR
NORTHEASTERN CUSTER...WEST CENTRAL BLAINE AND SOUTHEASTERN DEWEY
COUNTIES...
At 1102 PM CST, a severe thunderstorm capable of producing a tornado
was located 5 miles southeast of Fay, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Eagle City and Fay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3570 9863 3582 9873 3598 9864 3578 9842
TIME...MOT...LOC 0502Z 234DEG 34KT 3577 9857
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MDUWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 3, 5:42 PM CST, 4 hours 49 minutes earlier. Its key messages:
- Updated at 518 PM CST Mon Mar 3 2025
- Severe storms likely late tonight into Tuesday morning.
- Strong damaging wind gusts possible Tuesday afternoon and evening across western Oklahoma/northern Texas.
- Elevated to near critical fire weather conditions on Tuesday.
Area forecast discussion, Mar 3, 5:42 PM CST, 4 hours 49 minutes before
Area Forecast Discussion
National Weather Service Norman OK
542 PM CST Mon Mar 3 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 518 PM CST Mon Mar 3 2025
- Severe storms likely late tonight into Tuesday morning.
- Strong damaging wind gusts possible Tuesday afternoon and
evening across western Oklahoma/northern Texas.
- Elevated to near critical fire weather conditions on Tuesday.
&&
.NEAR TERM...
(Rest of today and tonight)
Issued at 249 PM CST Mon Mar 3 2025
Thunderstorms and severe storms are likely late this evening and
overnight. The overall scenario still looks the same with the
expectation that a line of storms will develop quickly late this
evening, most likely around 10 PM or 11 PM across western Oklahoma
and into western north Texas. This line will advance eastward with
overnight with the potential of severe thunderstorms, mainly
strong thunderstorm winds and the potential of quarters to golf
ball size hail. As the SPC discussed in their late morning update
to the convective outlook, higher surface moisture is spreading
north into the area which can contribute to increased low-level
instability which led to the upgrade to Enhanced Risk of severe
storms overnight.
Initially, the projected orientation of the line of storms is not
ideal for QLCS (quasi- linear convective system) tornadoes, but
there is definite potential for the line to become better oriented
to the wind shear vector with time and the low- level wind shear
is still sufficient that we will be watching for the potential of
QLCS tornadoes as the line advances east. It will be good for
people to have multiple ways to receive weather warnings overnight
while they sleep.
The line of storms will likely be exiting the area around or a
little after sunrise.
&&
.SHORT TERM...
(Tuesday through Wednesday night)
Issued at 249 PM CST Mon Mar 3 2025
As the storm system that is responsible for tonight's storms moves
toward the area, a surface low deepens to below 990 mb and moves
across Kansas or northern Oklahoma. Very strong winds are expected
Tuesday in response to the increasing pressure gradient over the
area with the deepening surface low. We will keep the High Wind
Watch in the west right now as the wind gusts in the forecast
grids are expected to be near 50 knots, and will let the overnight
shift decide if a High Wind Warning or Wind Advisory is most
appropriate for Tuesday. Farther east, we have expanded the Wind
Advisory that is out to include all of the forecast area that is
not in the High Wind Watch.
With the strong winds, wildfire weather conditions will be
elevated, but will also be moderated by (a) that forecast
relative humidity is not expected to be too low (generally the
afternoon minimum RH is forecast to be above 30 percent), and (b)
any wetting rains from the overnight squall line to make
vegetation and fuels less prone to easily burn. Given the
expectations of where rain is most likely overnight, the area of
concern for fire weather conditions Tuesday afternoon would
primarily be across far western sections of Oklahoma and north
Texas where the potential of storms is lower Monday night/Tuesday
morning.
As moisture wraps around the storm system, there will be the
potential of some showers across northern Oklahoma on Tuesday
afternoon, but these should be relatively light.
&&
.LONG TERM...
(Thursday through Sunday)
Issued at 259 AM CST Mon Mar 3 2025
At least elevated fire weather conditions will remain possible
through the end of the week. Cooler temperatures (50s and 60s) are
expected into the weekend, with precipitation chances returning
early in the weekend.
Bunker
&&
.AVIATION...
(00Z TAFS)
Issued at 518 PM CST Mon Mar 3 2025
Stratus will maintain IFR conditions across terminals KOKC & KOUN
through 07Z with ceilings finally improving to VFR conditions by
20Z. MVFR conditions currently across terminals KPNC, KSWO, and
KDUA are expected to lower to IFR conditions by 03Z and not
improve to VFR conditions until 15Z. All of our remaining
terminals across western Oklahoma and northern Texas will remain
under VFR conditions at least through 02Z as KLAW & KSPS will
reduce to MVFR to near IFR conditions. A large synoptic storms
system will be moving through tonight eventually pushing a strong
cold front & dryline across our area affecting all terminals. The
timing of the storms would be between 05-12Z with a potential of
severe storms with large hail, damaging winds, and a potential of
a tornado. Will see visibilities briefly reduce in heavy rain
should any storm cells pass over our terminals. After 18Z, the
cold front will be pushing through veering winds out of the
northwest behind the front. Expect very windy conditions behind
the front across all our terminals with sustained wind speeds at
25-35 kts and 35-55 kt gusts.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 50 62 34 52 / 90 30 20 0
Hobart OK 43 60 33 57 / 80 20 0 0
Wichita Falls TX 49 64 37 59 / 90 10 0 0
Gage OK 38 54 28 55 / 30 30 10 0
Ponca City OK 51 64 32 51 / 90 40 50 0
Durant OK 55 67 38 55 / 100 70 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...High Wind Watch from Tuesday morning through Tuesday evening for
OKZ004-005-009-010-014>016-021-022-033>038-044.
Wind Advisory from 11 AM Tuesday to 6 AM CST Wednesday for
OKZ006>008-011>013-017>020-023>032-039>043-045>048-050>052.
TX...High Wind Watch from Tuesday morning through Tuesday evening for
TXZ083>089.
Wind Advisory from 11 AM Tuesday to 6 AM CST Wednesday for
TXZ090.
&&
NEAR TERM...26
SHORT TERM...26
LONG TERM....13
AVIATION...68In the hours before
Local storm report, Mar 3, 9:52 PM CST, 39 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
952 PM CST Mon Mar 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM Hail 2 N Moorewood 35.77N 99.36W
03/03/2025 E1.00 Inch Custer OK Emergency Mngr
&&
JPLocal storm report, Mar 3, 9:53 PM CST, 38 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
953 PM CST Mon Mar 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM Hail 6 S Hammon 35.55N 99.38W
03/03/2025 E1.00 Inch Roger Mills OK Emergency Mngr
&&
JPSpecial weather statement, Mar 3, 9:55 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Norman OK
955 PM CST Mon Mar 3 2025
OKZ033>036-TXZ083-040430-
Harmon OK-Kiowa OK-Greer OK-Jackson OK-Hardeman TX-
955 PM CST Mon Mar 3 2025
...Strong thunderstorms will impact portions of west central Jackson,
northwestern Kiowa, Harmon, Greer and northwestern Hardeman Counties
through 1030 PM CST...
At 955 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles northwest of Willow to 7 miles north of
Kirkland. Movement was east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brinkman, Willow, Gould, Hollis, Mangum, Vinson, McKnight, McQueen,
and Granite.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3483 10000 3503 9986 3503 9978 3512 9978
3512 9920 3442 9985 3441 10000
TIME...MOT...LOC 0355Z 276DEG 20KT 3511 9957 3450 10008
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MeisterSpecial weather statement, Mar 3, 10:15 PM CST, 16 minutes before
Special Weather Statement
National Weather Service Norman OK
1015 PM CST Mon Mar 3 2025
OKZ005-006-011-015-017-040445-
Major OK-Alfalfa OK-Dewey OK-Woods OK-Blaine OK-
1015 PM CST Mon Mar 3 2025
...Strong thunderstorms will impact portions of southeastern Woods,
southern Alfalfa, northwestern Blaine, eastern Dewey and Major
Counties through 1045 PM CST...
At 1015 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Dacoma to 5 miles north of
Putnam. Movement was northeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Putnam, Canton Lake, Carmen, Hucmac, Taloga, Oakwood, Orion,
Longdale, Chester, Lambert, Fairview, Dacoma, Hopeton, Aline,
Seiling, Eagle City, Orienta, Helena, Jet, and Cleo Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3582 9863 3581 9916 3616 9899 3616 9896
3624 9896 3673 9872 3673 9811
TIME...MOT...LOC 0415Z 229DEG 54KT 3657 9859 3594 9898
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
UngarThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 9:23 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 52 min |
| Mar 3, 9:44 PM CST | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 31 min |
| Mar 3, 9:55 PM CST | Special Weather Statement | OUN | Greer, Harmon | 35 min |
| Mar 3, 10:10 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills, Washita | 50 min |
| Mar 3, 10:12 PM CST | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 48 min |
| Mar 3, 10:15 PM CST | Special Weather Statement | OUN | Alfalfa, Dewey, Major | 30 min |
| Mar 3, 10:32 PM CST | Tornado Warning | OUN | Custer, Washita | 28 min |
| Mar 3, 10:55 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Caddo, Custer, Greer, Harmon and 3 more | 50 min |
| Mar 3, 11:07 PM CST | Tornado Warning | OUN | Blaine, Kingfisher | 23 min |
| Mar 3, 11:23 PM CST | Special Weather Statement | OUN | Garfield | 37 min |
| Mar 3, 11:30 PM CST | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 30 min |
| Mar 3, 11:45 PM CST | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Comanche, Custer, Jackson and 3 more | 45 min |
| Mar 3, 11:58 PM CST | Special Weather Statement | OUN | Kay, Kingfisher, Noble | 32 min |
| Mar 4, 12:29 AM CST | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady, Kiowa, Washita | 19 min |
| Mar 4, 12:30 AM CST | Special Weather Statement | OUN | Kingfisher, Noble | 30 min |
| Mar 4, 12:49 AM CST | Special Weather Statement | OUN | Caddo, Canadian, Grady | 26 min |
| Mar 4, 12:59 AM CST | Special Weather Statement | OUN | Kingfisher, Logan, Noble | 31 min |
| Mar 4, 1:13 AM CST | Special Weather Statement | OUN | Canadian, Grady | 32 min |
| Mar 4, 1:29 AM CST | Special Weather Statement | OUN | Logan, Noble | 31 min |
| Mar 4, 1:32 AM CST | High Wind Warning | OUN | Beckham, Comanche, Cotton, Custer, Dewey, Ellis and 10 more | 22 hr |
| Mar 4, 1:46 AM CST | Special Weather Statement | OUN | Oklahoma | 29 min |
| Mar 4, 1:53 AM CST | Special Weather Statement | OUN | Payne | 37 min |
| Mar 4, 2:09 AM CST | Special Weather Statement | OUN | Cleveland, Lincoln, Oklahoma | 36 min |
| Mar 4, 2:29 AM CST | Special Weather Statement | OUN | Payne | 31 min |
| Mar 4, 2:43 AM CST | Special Weather Statement | OUN | Lincoln | 17 min |
| Mar 4, 2:57 AM CST | Special Weather Statement | OUN | Jefferson | 33 min |
| Mar 4, 3:17 AM CST | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 43 min |
| Mar 4, 3:58 AM CST | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Stephens | 47 min |
| Mar 4, 4:42 AM CST | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Love, Marshall, Murray and 1 more | 48 min |
| Mar 4, 4:59 AM CST | Tornado Warning | OUN | Johnston, Murray, Pontotoc | 31 min |
| Mar 4, 5:13 AM CST | Tornado Warning | OUN | Pontotoc | 32 min |
| Mar 4, 5:17 AM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Marshall, Pontotoc and 1 more | 43 min |
| Mar 4, 5:30 AM CST | Tornado Warning | OUN | Hughes | 30 min |
| Mar 4, 5:44 AM CST | Special Weather Statement | OUN | Atoka, Bryan | 31 min |
| Mar 4, 5:48 AM CST | Tornado Warning | OUN | Hughes | 27 min |
| Mar 4, 5:50 AM CST | Tornado Warning | OUN | Atoka, Coal | 25 min |
| Mar 4, 5:53 AM CST | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Hughes | 52 min |
| Mar 4, 6:04 AM CST | Tornado Warning | OUN | Atoka | 26 min |
| Mar 4, 6:12 AM CST | Tornado Warning | OUN | Atoka | 18 min |
| Mar 4, 6:23 AM CST | Tornado Warning | OUN | Atoka | 22 min |
Nearby
Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.